# SDR IPXA2019092447202

- Difficulty date: August 22, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Ceiling Panel
- Part number: A2557627200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGQAFT CARGO DOOR CUTOUT FWD SIDE CEILING PANEL BENT AT THE EDGE AND SCRATCHESFABBED CEILING PANEL PER EO# A300-5320-739329-P1
